I'm on 2mg of Ativan a night for sleep, I think I'm starting to see a pattern that if I miss a dose 1 night my body starts to have flu like symptoms, skin feels like it's burning, body is shaking anxiety is off the charts. Am I sick or going through withdrawal? From 1 night??
wow thats a big dose for sleep, yes your body is telling you it needs it , withdraws are bad. dont miss it or start to wing yourself off of that drug. there are a lot other things you can take for sleep. most drs wont give that drug for bad anxiety much less for sleeping.
I was on 1mg to assist with sleep - but only as needed. The doctor who prescribed it to me warned me that I shouldn't be taking it on a regular basis because it was highly addictive and withdrawal could be bad. I ended up having to go on a SSRI and do therapy in order to deal with my underlying problems (health anxiety) that were causing me to not be able to sleep.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.